# SDR TWRA9925

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622FF
- Make and model: Boeing 747283B
- Aircraft serial: 22496
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS FLOOR LIGHTNING STRIP AT MID-GALLEY INOPERABLE.  REPAIRED AND SECURED BROKEN WIRE PER WDM 33-51-00.  (X)
